# SDR DALA2015051303211

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 69,082 hours, 52,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTS IN ROWS 1-12 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED A FAILED FUSE AT THE POWER SUPPLY AND REPOSITIONED SOME WIRES. THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  LP 6444926.
